23 Apr 2010
Hi sewing4reborns. I have to echo what Rajive Goel had to say. There's probably no harm in it, HOWEVER, it is always best to consult with a pharmacyist or Your own doctor in these circumstances, just to be on the safe side. So what he said is correct. Hope this helps Y'all. Good luck with feeling better too.
- Benadryl Information for Consumers
- Benadryl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benadryl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I have Heard so may different answers just wanna no for sure
1 answer • 24 May 2010
The kids say they taste terrible and take a long time to melt.
1 answer • 19 Aug 2010
I have a few years ago and after 2 visits in 2 days to the ER I found out that some newer antisthimines derive from it. They say it's something ...
1 answer • 6 Aug 2011
I took it couple of times and I felt relaxed.Does Benadryl becomes just like benzos if we take for longer period of time
7 answers • 17 Nov 2013